Scattering phases and density of states for exterior domains
Annales de l'I.H.P. Physique théorique, Volume 62 (1995) no. 4, p. 383-399
@article{AIHPA_1995__62_4_383_0,
     author = {Eckmann, J.-P. and Pillet, Claude-Alain},
     title = {Scattering phases and density of states for exterior domains},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {62},
     number = {4},
     year = {1995},
     pages = {383-399},
     zbl = {0834.35095},
     mrnumber = {1343783},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1995__62_4_383_0}
}
Eckmann, J.-P.; Pillet, C.-A. Scattering phases and density of states for exterior domains. Annales de l'I.H.P. Physique théorique, Volume 62 (1995) no. 4, pp. 383-399. http://www.numdam.org/item/AIHPA_1995__62_4_383_0/

[AS] M. Abramowitz and I. Stegun, Handbook of Mathematical Functions, New York, Dover, 1965.

[BS] M.Sh. Birman and M.Z. Solomjak, Spectral Theory of Selfadjoint Operators in Hilbert Space, Dordrecht, Reidel, 1987. | Zbl 0744.47017

[DS] E. Doron and U. Smilansky, Semiclassical quantization of billards-a scattering approach. Nonlinearity, 1992, pp. 1055-1084. | MR 1187738 | Zbl 0770.58043

[EP] J.-P. Eckmann and C.-A. Pillet, Spectral duality for planar billiards, Commun. Math. Phys. (to appear). | MR 1334397 | Zbl 0834.35096

[JK] A. Jensen and T. Kato, Asymptotic behaviour of the scattering phase for exterior domains, Comm. Part. Diff. Equ., Vol. 3, 1978, pp. 1165-1195. | MR 512084 | Zbl 0419.35067

[MR] A. Majda and J. Ralston, An analogue of Weyl's formula for unbounded domains III. An epilogue, Duke Math. J., Vol. 46, 1979, pp. 725-731. | MR 552522 | Zbl 0433.35055

[M] R. Melrose, Weyl asymptotics for the phase in obstacle scattering, Comm. Part. Diff. Equ., Vol. 13, 1988, pp. 1431-1439. | MR 956828 | Zbl 0686.35089

[S] A.W. Sobolev, Efficient bounds for the spectral phase shift, Ann. Inst. Henri-Poincaré, Vol. 58, 1993, pp. 55-83. | Numdam | MR 1208792 | Zbl 0813.47006

[U] I. Ussishkin, Private communication.

[Y] D.R. Yafaev, Mathematical Scattering Theory, Providence, Rhode Island, AMS, 1992. | MR 1180965 | Zbl 0761.47001